Alert archive / Indiana / Winter Storm Warnings in 2022

Winter Storm Warning 2, NWS Indianapolis, IN

February 17, 2022Carroll County, Tippecanoe County, Warren County, Indiana

NWS Indianapolis, IN issued this winter storm warning at Feb 17, 2022, 2:53 AM EST for Carroll County, Tippecanoe County, Warren County, Indiana. It took effect at Feb 17, 2022, 12:00 PM EST. It was in force for 12 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 17, 2022, 2:53 AM EST (07:53 UTC)
In effect from
Feb 17, 2022, 12:00 PM EST
Expired
Feb 18, 2022, 12:00 AM EST
In force
12 hr
Issued by
NWS Indianapolis, IN

Counties Carroll County, IN, Tippecanoe County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 99 km from the middle of the area, began a volume at 07:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 17, 10:38 PM ESTSNOW 31 Nw West Lafayette, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.9 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2022-02-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2022-02-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 478 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
885 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
478 m²/s²
0-3 km storm-relative helicity
485 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

453 
WWUS43 KIND 170753
WSWIND

URGENT - WINTER WEATHER MESSAGE
National Weather Service Indianapolis IN
253 AM EST Thu Feb 17 2022

INZ021-028-029-171600-
/O.UPG.KIND.WW.Y.0004.220217T1700Z-220218T0500Z/
/O.NEW.KIND.WS.W.0002.220217T1700Z-220218T0500Z/
Carroll-Warren-Tippecanoe-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, and West Lafayette
253 AM EST Thu Feb 17 2022

...WINTER STORM WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT EST
TONIGHT...

* WHAT...Heavy mixed precipitation expected. Total snow 
  accumulations of 3 to 6 inches and ice accumulations of around 
  one tenth of an inch. Winds gusting as high as 35 mph.

* WHERE...Carroll, Warren and Tippecanoe Counties.

* WHEN...From noon today to midnight EST tonight.

* IMPACTS...Plan on slippery road conditions. Patchy blowing 
  snow could significantly reduce visibility. The hazardous 
  conditions could impact the evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for Indiana can be obtained by
calling 1 800 2 6 1 7 6 2 3

&&

$$

INZ030-031-035-036-043-044-171600-
/O.CON.KIND.WW.Y.0004.220217T1700Z-220218T0500Z/
Clinton-Howard-Fountain-Montgomery-Vermillion-Parke-
Including the cities of Frankfort, Kokomo, Attica, Covington, 
Veedersburg, Crawfordsville, Clinton, Fairview Park, Rockville, 
Montezuma, and Rosedale
253 AM EST Thu Feb 17 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO
MIDNIGHT EST TONIGHT...

* WHAT...Mixed precipitation expected. Total snow accumulations 
  of 1 to 3 inches and ice accumulations of around one tenth of 
  an inch. Winds gusting as high as 35 mph.

* WHERE...Portions of central and west central Indiana.

* WHEN...From noon today to midnight EST tonight.

* IMPACTS...Plan on slippery road conditions. Patchy blowing 
  snow could significantly reduce visibility. The hazardous 
  conditions could impact the evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for Indiana can be obtained by
calling 1 800 2 6 1 7 6 2 3

&&

$$

For more information from the National Weather Service visit
http://weather.gov/ind
4 follow-up statements
449 
WWUS43 KIND 171504
WSWIND

URGENT - WINTER WEATHER MESSAGE
National Weather Service Indianapolis IN
1004 AM EST Thu Feb 17 2022

INZ021-028-029-172315-
/O.CON.KIND.WS.W.0002.220217T1700Z-220218T0500Z/
Carroll-Warren-Tippecanoe-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, and West Lafayette
1004 AM EST Thu Feb 17 2022

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* WHAT...Heavy mixed precipitation expected. Total snow 
  accumulations of 3 to 6 inches and ice accumulations of up to 
  one tenth of an inch. Winds gusting as high as 40 mph.

* WHERE...Tippecanoe, Warren and Carroll Counties.

* WHEN...Until midnight EST tonight.

* IMPACTS...Plan on slippery road conditions. Patchy blowing 
  snow could significantly reduce visibility. The hazardous 
  conditions could impact the evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for Indiana can be obtained by
calling 1 800 2 6 1 7 6 2 3

&&

$$

INZ030-031-035-036-043-044-172315-
/O.CON.KIND.WW.Y.0004.220217T1700Z-220218T0500Z/
Clinton-Howard-Fountain-Montgomery-Vermillion-Parke-
Including the cities of Frankfort, Kokomo, Attica, Covington, 
Veedersburg, Crawfordsville, Clinton, Fairview Park, Rockville, 
Montezuma, and Rosedale
1004 AM EST Thu Feb 17 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* WHAT...Mixed precipitation expected. Total snow accumulations of
  1 to 3 inches and ice accumulations of around one tenth of an 
  inch. Winds gusting as high as 40 mph.

* WHERE...Portions of central and west central Indiana.

* WHEN...Until midnight EST tonight.

* IMPACTS...Plan on slippery road conditions. Patchy blowing 
  snow could significantly reduce visibility. The hazardous 
  conditions could impact the evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for Indiana can be obtained by
calling 1 800 2 6 1 7 6 2 3

&&

$$

For more information from the National Weather Service visit
http://weather.gov/ind
049 
WWUS43 KIND 171945
WSWIND

URGENT - WINTER WEATHER MESSAGE
National Weather Service Indianapolis IN
245 PM EST Thu Feb 17 2022

INZ021-028-029-180345-
/O.CON.KIND.WS.W.0002.000000T0000Z-220218T0500Z/
Carroll-Warren-Tippecanoe-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, and West Lafayette
245 PM EST Thu Feb 17 2022

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* WHAT...Heavy mixed precipitation. Additional snow 
  accumulations of 2 to 5 inches and ice accumulations of up to 
  one tenth of an inch. Winds gusting as high as 40 mph.

* WHERE...Tippecanoe, Warren and Carroll Counties.

* WHEN...Until midnight EST tonight.

* IMPACTS...Plan on slippery road conditions. Patchy blowing 
  snow could significantly reduce visibility. The hazardous 
  conditions could impact the evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for Indiana can be obtained by
calling 1 800 2 6 1 7 6 2 3

&&

$$

INZ037>042-045>049-051-052-180345-
/O.EXA.KIND.WW.Y.0004.000000T0000Z-220218T0500Z/
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Putnam-Hendricks-
Marion-Hancock-Henry-Vigo-Clay-
Including the cities of Lebanon, Zionsville, Tipton, Fishers, 
Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, 
Farmland, Parker City, Greencastle, Plainfield, Brownsburg, 
Danville, Indianapolis, Greenfield, New Castle, Terre Haute, 
and Brazil
245 PM EST Thu Feb 17 2022

...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* WHAT...Mixed precipitation and flash freezing concerns of
  standing water on roads...bridges and overpasses later this
  evening. Snow accumulations of up to one inch and ice 
  accumulations of up to one tenth of an inch. Winds gusting as 
  high as 40 mph.

* WHERE...Portions of central, east central and west central 
  Indiana.

* WHEN...Until midnight EST tonight.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for Indiana can be obtained by
calling 1 800 2 6 1 7 6 2 3

&&

$$

INZ030-031-035-036-043-044-180345-
/O.CON.KIND.WW.Y.0004.000000T0000Z-220218T0500Z/
Clinton-Howard-Fountain-Montgomery-Vermillion-Parke-
Including the cities of Frankfort, Kokomo, Attica, Covington, 
Veedersburg, Crawfordsville, Clinton, Fairview Park, Rockville, 
Montezuma, and Rosedale
245 PM EST Thu Feb 17 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* WHAT...Mixed precipitation. Snow accumulations of 1 to 3 inches
  and ice accumulations of up to one tenth of an inch. Winds 
  gusting as high as 40 mph.

* WHERE...Portions of central and west central Indiana.

* WHEN...Until midnight EST tonight.

* IMPACTS...Plan on slippery road conditions. Patchy blowing 
  snow could significantly reduce visibility. The hazardous 
  conditions could impact the evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for Indiana can be obtained by
calling 1 800 2 6 1 7 6 2 3

&&

$$

For more information from the National Weather Service visit
http://weather.gov/ind
975 
WWUS43 KIND 180236
WSWIND

URGENT - WINTER WEATHER MESSAGE
National Weather Service Indianapolis IN
936 PM EST Thu Feb 17 2022

INZ021-028-029-180500-
/O.CON.KIND.WS.W.0002.000000T0000Z-220218T0500Z/
Carroll-Warren-Tippecanoe-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, and West Lafayette
936 PM EST Thu Feb 17 2022

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* WHAT...Heavy snow. Additional snow accumulations of up to two 
  inches. Winds gusting as high as 35 mph.

* WHERE...Tippecanoe, Warren and Carroll Counties.

* WHEN...Until midnight EST tonight.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for Indiana can be obtained by
calling 1 800 2 6 1 7 6 2 3

&&

$$

INZ030-031-035>049-051-052-180500-
/O.CON.KIND.WW.Y.0004.000000T0000Z-220218T0500Z/
Clinton-Howard-Fountain-Montgomery-Boone-Tipton-Hamilton-Madison-
Delaware-Randolph-Vermillion-Parke-Putnam-Hendricks-Marion-
Hancock-Henry-Vigo-Clay-
Including the cities of Frankfort, Kokomo, Attica, Covington, 
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, 
Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, 
Union City, Farmland, Parker City, Clinton, Fairview Park, 
Rockville, Montezuma, Rosedale, Greencastle, Plainfield, 
Brownsburg, Danville, Indianapolis, Greenfield, New Castle, 
Terre Haute, and Brazil
936 PM EST Thu Feb 17 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* WHAT...Light snow and flash freezing concerns of standing water
  on roads, bridges, and overpasses. Additional snow 
  accumulations of up to one inch. Winds gusting as high as 35 
  mph.

* WHERE...Portions of central, east central and west central 
  Indiana.

* WHEN...Until midnight EST tonight.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for Indiana can be obtained by
calling 1 800 2 6 1 7 6 2 3

&&

$$

For more information from the National Weather Service visit
http://weather.gov/ind
891 
WWUS43 KIND 180456
WSWIND

URGENT - WINTER WEATHER MESSAGE
National Weather Service Indianapolis IN
1156 PM EST Thu Feb 17 2022

INZ021-028-029-180600-
/O.EXP.KIND.WS.W.0002.000000T0000Z-220218T0500Z/
Carroll-Warren-Tippecanoe-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, and West Lafayette
1156 PM EST Thu Feb 17 2022

...WINTER STORM WARNING WILL EXPIRE AT MIDNIGHT EST TONIGHT...

Snow has ended but slick roads will continue overnight into 
Friday morning.

$$

INZ030-031-035>049-051-052-180600-
/O.EXP.KIND.WW.Y.0004.000000T0000Z-220218T0500Z/
Clinton-Howard-Fountain-Montgomery-Boone-Tipton-Hamilton-Madison-
Delaware-Randolph-Vermillion-Parke-Putnam-Hendricks-Marion-
Hancock-Henry-Vigo-Clay-
Including the cities of Frankfort, Kokomo, Attica, Covington, 
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, 
Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, 
Union City, Farmland, Parker City, Clinton, Fairview Park, 
Rockville, Montezuma, Rosedale, Greencastle, Plainfield, 
Brownsburg, Danville, Indianapolis, Greenfield, New Castle, 
Terre Haute, and Brazil
1156 PM EST Thu Feb 17 2022

...WINTER WEATHER ADVISORY WILL EXPIRE AT MIDNIGHT EST TONIGHT...

Snow has ended but slick roads will continue overnight into 
Friday morning..

$$

For more information from the National Weather Service visit
http://weather.gov/ind

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this winter storm warning went out at Feb 16, 11:30 PM EST, 3 hours 23 minutes earlier.

Area forecast discussion, Feb 16, 11:30 PM EST, 3 hours 23 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
1130 PM EST Wed Feb 16 2022

...Updated Aviation Discussion...

.Forecast Update...
Issued at 959 PM EST Wed Feb 16 2022

Forecast is in decent shape this evening. Moisture continues to flow
into the area along a low level jet. Precipitable water on the 00Z
sounding at Lincoln, IL is well above normal (2 standard deviations)
for this time of year, and values should continue to go up with the
strong flow from the Gulf of Mexico.

The arrival of forcing with the system has brought showers to the
northwest forecast area with isolated showers near Indy. Have upped
PoPs where necessary for the remainder of the evening hours.
Coverage will continue to go up as forcing ramps up overnight.
Previous forecast had this trend covered well so just tweaked as
needed.

Thanks to clouds and southerly winds, temperatures remain up. Bumped
up current readings as needed and slowed the fall until later in the
night. Rain will help cool temperatures, but the main push of the
colder air will not arrive until late tonight in the northwest.

Wind gusts disappeared for a while earlier this evening, but they
are coming back. This trend will continue, and when showers become
more widespread they could bring down some higher gusts (over 30kt)
as well.

Flooding is already becoming a concern for parts of the northern
forecast area thanks to snow melt and some lingering ice causing
issues. Will continue to monitor closely and issue additional
products as needed.

&&

.Short Term...(This evening through Thursday night)
Issued at 235 PM EST Wed Feb 16 2022

...STRONG WINDS THROUGH 7 PM WITH HEAVY RAIN AFTERWARDS...
...RAIN TO TRANSITION TO SNOW TOMORROW AFTERNOON...

Rest of Today and Tonight.

The strongest wind gusts of the afternoon have likely already
occurred or will occur within the next 2 hours as the best boundary
layer momentum transfer is coming to an end with the loss of the
stronger low level lapse rates as diurnal heating winds down. Expect
that frequent gusts of 25-35 kts will continue through 6 PM with the
occasional wind gusts to 40kts.  A few light rain showers are
possible through the rest of the afternoon hours associated with an
initial push of moisture ahead of the frontal passage tomorrow
morning/early afternoon.

Thursday and Thursday Night.

Synoptically, a broad upper level trough will move through the
Midwest over the next 36 hours with strong moisture advection from
the Gulf of Mexico saturating the full depth of the lower
troposphere.  A surface cold front associated with the trough will
move into central Indiana tomorrow morning and looks to either exit
or nearly exit the far southeastern counties by the early afternoon
hours tomorrow.

850mb moisture transfer vectors show an unimpeded stream of strong
moisture advection with the moisture then lifting as it passes over
the front causing widespread areas of precipitation. The heaviest
rain looks to fall across the southern counties associated with
convection along the front with a longer duration of moderate rain
north of the front. With the surface front currently expected to
generally be fully passed through the area by the early afternoon,
think that the severe weather threat will be limited to those far
southern counties, but with 0-6km shear nearly 100kts and 0-1km
helicity values approaching 600m^s/s^s, even with the very marginal
instability strong to severe storms will be possible especially if
the front takes longer than expected to pass through the area.

Strong winds will be another secondary concern tomorrow with model
soundings showing efficient boundary layer mixing up to 850mb during
the evening hours where a 45kt LLJ will be in place.  Precipitation
across the area may also help to pull down the stronger winds, but
think that the frequency of the stronger winds will be less than
expected today which keeps a Wind Advisory from being warranted.

Another aspect of hazardous weather will arrive during the early
afternoon hours tomorrow as the rain transitions to snow. Current
thoughts are that the CAA begins shortly after the frontal passage
at LAF tomorrow morning with sub-freezing surface temperatures
arriving at Lafayette by the late morning and a gradual transition
from rain to freezing rain/sleet and finally snow by the late
afternoon.

Precip intensity will gradually be winding down towards as the
transition occurs with a dry slot moving in, so don't expect
significant impacts until later in the evening as temperatures
rapidly fall and the liquid on the ground freezes. A second round of
light precipitation after 7 PM will likely be all snow across the
area and may allow for a brief period of enhanced snow which
combined with the earlier snow will lead to isolated amounts of 3-4
inches across the northwest corner of the forecast area.

Have elected to go with a Winter Weather Advisory for those
locations. Points to the southeast of the Winter Weather Advisory
will also see light snow and ice accumulations, but the majority of
the impacts will be after the evening rush hour with light snow/ice
amounts. Lows will fall to near 10 in the northwestern counties
where light snow accumulations are expected with high teens to low
20s further southeast where the accumulations will be little to none.

&&

.Long Term...(Friday through Wednesday)
Issued at 235 PM EST Wed Feb 16 2022

Post-frontal cold advection will hold temperatures below normal
Friday, followed by a renewed surge of cold advection Saturday that
is driven by an amplifying shortwave trough passing along the
Canadian border. Forcing and moisture combination will be
insufficient for measurable precipitation with the Friday
night/Saturday wave.

Midlevel heights will rise quickly late Saturday into Sunday
resulting in a significant warm-up Sunday and Monday preceding the
next wave. Deep troughing will evolve in the west by Monday and a
lead shortwave trough will eject northeastward providing a period of
forcing/ascent across our area Monday night into Tuesday. The
initial warm advection isentropic ascent regime will bring the most
widespread rain during that period, followed by what appears to be a
prolonged period of strong southwesterly flow and western troughing.

Medium range deterministic and ensemble model guidance diverges some
on timing and placement of individual shortwave troughs embedded and
resultant waves of precipitation. Also, a fairly sharp baroclinic
zone may be present across the region with significant temperature
variances on either side. For these reasons, the mid-late week time
period next week appears to have near to just below average
predictability.

The most obvious weather impact would be additional rainfall which
would exacerbate any ongoing river flooding. Ensemble mean now has
QPF maxima south of the Ohio River, and amounts around one to two
inches across far southern Indiana tapering to around an inch or
less near the I-70 corridor. The GFS/GEFS camp is wetter than the
ECMWF/EPS camp at the moment. Forecast refinements can be expected
as confidence increases.

&&

.Aviation...(06Z TAF Issuance)
Issued at 1129 PM EST Wed Feb 16 2022

IMPACTS:

* Low level wind shear tonight.

* Wind gusts at times to around 30kt.

* Wind shift to north on Thursday.

* Deteriorating conditions tonight into MVFR with rain.

* IFR and worse conditions on Thursday with rain becoming a wintry
  mix then snow.

DISCUSSION:

Potent storm system will bring rain and deteriorating conditions
tonight. Isolated thunder is possible, but odds are too low to
include in TAFs. As a cold front moves through from northwest
to southeast on Thursday, winds will shift to northerly and gusts
near 30kt are possible. Precipitation will change first to a wintry
mix then to  snow, earliest at KLAF and later in the day at
KIND/KBMG. Poor flying conditions will continue through Thursday.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Thursday evening for INZ021-028>031-035>049-
051>057-060>065-067>072.

Winter Weather Advisory from noon Thursday to midnight EST
Thursday night for INZ021-028>031-035-036-043-044.

&&

Update...50
Short Term...White
Long Term...BRB
Aviation...50
Hazardous weather outlook, Feb 16, 6:53 PM EST, 8 hours before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
653 PM EST Wed Feb 16 2022

INZ037-039>042-045>049-051>057-060>065-067>072-180000-
Boone-Hamilton-Madison-Delaware-Randolph-Putnam-Hendricks-Marion-
Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-Rush-Sullivan-
Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence-
Jackson-Jennings-
Including the cities of Lebanon, Zionsville, Fishers, Carmel,
Noblesville, Anderson, Muncie, Winchester, Union City, Farmland,
Parker City, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer,
Gosport, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg,
Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville,
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals,
Bedford, Mitchell, Seymour, and North Vernon
653 PM EST Wed Feb 16 2022

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Periods of heavy rainfall will be possible tonight. Isolated
thunderstorms are possible overnight. Lightning along with heavy rain
are the main hazards from storms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Periods of heavy rainfall expected Thursday with widespread amounts
of two inches or greater, which may produce minor to moderate
flooding of low lying areas and area waterways.

Isolated thunderstorms expected with a few strong to severe
thunderstorms possible. Damaging winds and lightning are the primary
hazards. Outside of thunderstorms, winds could gust to 40 mph.

A wintry mix of precipitation will be possible late Thursday
afternoon into Thursday evening with minor snow and ice
accumulations possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ021-028>031-035-036-038-043-044-180000-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Tipton-
Vermillion-Parke-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Tipton, Clinton, Fairview Park,
Rockville, Montezuma, and Rosedale
653 PM EST Wed Feb 16 2022

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Periods of heavy rainfall will be possible tonight. Isolated
thunderstorms are possible overnight. Lightning along with heavy rain
are the main hazards from storms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Periods of heavy rainfall expected Thursday with widespread amounts
of two inches or greater, which may produce minor to moderate
flooding of low lying areas and area waterways.

Isolated thunderstorms expected. Outside of thunderstorms, winds
could gust to 40 mph.

Mixed precipitation is expected Thursday afternoon into Thursday
evening with snow accumulations up to 3 inches and ice accumulations
up to a tenth of an inch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 7:36 PM ESTAreal Flood AdvisoryINDTippecanoe, Warren3 hr
Feb 16, 8:21 PM ESTRiver Flood WarningINDDelaware, Randolph21 days
Feb 16, 10:16 PM ESTAreal Flood WarningINDTippecanoe, Warren11 hr
Feb 17, 7:04 AM ESTAreal Flood WarningINDBoone, Clinton, Delaware, Hamilton, Hancock, Henry and 4 more27 hr
Feb 17, 7:45 AM ESTAreal Flood WarningINDCarroll, Clay, Fountain, Montgomery, Parke, Putnam and 4 more26 hr
Feb 17, 7:47 AM ESTRiver Flood WarningINDCarroll, Tippecanoe, White29 hr
Feb 17, 7:48 AM ESTAreal Flood WarningINDBartholomew, Brown, Daviess, Decatur, Greene, Jackson and 7 more26 hr
Feb 17, 7:52 AM ESTAreal Flood WarningINDHendricks, Johnson, Marion, Morgan, Rush, Shelby26 hr
Feb 17, 8:21 AM ESTRiver Flood WarningINDClay, Greene56 hr
Feb 17, 8:21 AM ESTRiver Flood WarningINDBoone, Marion14 hr
Feb 17, 8:21 AM ESTRiver Flood WarningINDHamilton, Madison60 hr
Feb 17, 8:21 AM ESTRiver Flood WarningINDDelaware, Madison41 hr
Feb 17, 8:21 AM ESTRiver Flood WarningINDHamilton, Marion71 hr
Feb 17, 8:21 AM ESTRiver Flood WarningINDMarion, Morgan3 days
Feb 17, 8:21 AM ESTRiver Flood WarningINDMarion, Morgan3 days
Feb 17, 8:21 AM ESTRiver Flood WarningINDDaviess, Greene, Knox11 days
Feb 17, 8:21 AM ESTRiver Flood WarningINDMonroe, Morgan, Owen5 days
Feb 17, 8:21 AM ESTRiver Flood WarningINDMonroe, Morgan, Owen5 days
Feb 17, 8:21 AM ESTRiver Flood WarningINDDaviess, Greene, Knox10 days
Feb 17, 8:21 AM ESTRiver Flood WarningINDDaviess, Gibson, Knox, Pike28 days
Feb 17, 8:21 AM ESTRiver Flood WarningINDDaviess, Gibson, Knox, Pike12 days
Feb 17, 8:21 AM ESTRiver Flood WarningINDGreene, Monroe, Owen9 days
Feb 17, 11:14 AM ESTRiver Flood WarningINDJackson, Lawrence, Washington10 days
Feb 17, 11:14 AM ESTRiver Flood WarningINDShelby47 hr
Feb 17, 11:14 AM ESTRiver Flood WarningINDBartholomew, Johnson, Shelby4 days
Feb 17, 11:14 AM ESTRiver Flood WarningINDKnox27 days
Feb 17, 11:14 AM ESTRiver Flood WarningINDGibson, Knox21 days
Feb 17, 11:14 AM ESTRiver Flood WarningINDBartholomew58 hr
Feb 17, 11:14 AM ESTRiver Flood WarningINDBartholomew, Jackson3 days
Feb 17, 11:14 AM ESTRiver Flood WarningINDGibson, Knox, Posey29 days

Nearby

Winter Storm Warnings in Indiana, 2022Every winter storm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.